Opdivo Somach Pain - 1272196

Sun, 12/13/2015 - 16:03

Hello,

My dad has been on Opdivo for over 3 mos/7 treatments for NSCLC adeno. He was mets to his pleura, kidney and hip. From the beginning of Opdivo he has experienced severe stomach cramps. These cramps were dismissed as pain from his pleura since there was progression and he has experienced side cramps prior to Opdivo due to tumor pains. He had his first scan before treatment #7 and his results were some shrinkage the remaining spots stable. He is not experiencing any diarrhea or other colitis symptoms. His onc is only treating his stomach pain with more opiates.

I'm wondering if anyone else has severe stomach cramps while on Opdivo and how are they being treated? Was it successful? I've read on Inspire that someone treated their stomach spasms with Dexilant with success.

The pain is getting severe enough that he may consider stopping Opdivo.

Thank you!

Forums
Revision log message
Created by FeedsNodeProcessor

catdander

This is from the manufacturer, "Call or see your healthcare provider right away if you develop any symptoms of the following problems or these symptoms get worse:

...Intestinal problems (colitis) that can lead to tears or holes in your intestine. Signs and symptoms of colitis may include:

diarrhea (loose stools) or more bowel movements than usual
blood in your stools or dark, tarry, sticky stools
severe stomach area (abdomen) pain or tenderness" http://www.opdivo.bmscustomerconnect.com/gateway

I hope your dad gets the help he needs.
Janine